hey guys i need ur help plz:( i have 2 duckies.. they are still young. the male has flu like symptoms.. sneezing and running nose plus it cant move as quick as the female.. i asked someone's advice lately and they told me to place panadol in their water.. i did that but it resulted in normal female while the male acted like crazy.. starts to eat nothing from the air as if it is searching for something or trying to discover whats around or even imagining stuff flying around trying to reach them with its beck.. i couldn't tell.. he cant see water or food.. and always following the female by smelling it just like doggies:( plus he cant sleep.. i am really worried about him is he gonna die? what should i do to help him?
is my duck going to die?:((8 posts)
Sorry to hear about your drake. If it was me I would ring my vet up and ask for advice and explain the symptoms.
They may know what to give him since giving him the panadol.
sara @ farmingfriends
I wouldnt hesitate another moment and ring the vets.Fingers crossed for him!!
guys my duckies are great they were drunk that s all! :D i m so happy they are fine and better then before following each other and playing together! i was really scared but when i knew what happened i found it kind of silly thing.. thx for the support guys!_Ror0_
How did your drake get drunk? and don't ever give them human medicines unless on advice of a vet. That could kill or blind them.Sarah L
Sarah um not really in a developped contry.. everyone made fun of me when i told them that my drake is ill and i need a vet number.. they simply don t believe in animals rights or how much my ducks are important for me.. i m a farmasist and i know that paracetamol causes no damage and got no side effects so i gave both of them half a pill but the drake was the only one to accept the bitter taste.. the female refused the water.. since paracetamol is type of alcohol.. the dose was over for it and he got drunk.. but it was really helpfull i should admit.. after two weaks of flu.. he went back to its normal behavior and regained his voice and energy.. i guess i ve made the right choice for being in such a situation_Ror0_
glad your drake is better but have to say for you to claim to be a pharmacist then claim paracetamol causes no damage and has no side effects is rubbish, in the wrong dose it can cause a great deal of internal damage and in to high a dose death, you didnt make the right choice you got lucky or rather your drake didmo x
i know what paracetamol does in high doses but i gave him half a pill so its usually nothing.. after all paracatamol is a chemical and high doses of course causes damages or death in some cases.. but i meant that compared to other drugs and taken with low doses it got no effects.. thats what i meant.. i may have mis explained.. and after asking.. they ve said that they are giving aspirine and paracetamol for many kinds of birds so i guess its not something new.. um glad cz my drake is better and thats what matters for me_Ror0_
You must log in to post.